Hankel operators over complex manifolds


Deck, Thomas ; Gross, Leonard


DOI: https://doi.org/10.2140/pjm.2002.205.43
URL: https://msp.org/pjm/2002/205-1/p03.xhtml
Additional URL: https://www.researchgate.net/publication/228727025...
Document Type: Article
Year of publication: 2002
The title of a journal, publication series: Pacific Journal of Mathematics
Volume: 205
Issue number: 1
Page range: 43-97
Place of publication: Berkeley, Calif.
Publishing house: Univ.
ISSN: 0030-8730
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik V (Potthoff)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Deck, Thomas ; Gross, Leonard (2002) Hankel operators over complex manifolds. Pacific Journal of Mathematics Berkeley, Calif. 205 1 43-97 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item